# SDR DL76G991191

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A IN FWD CABIN REPORTED SMELL OF BURNED PLASTIC AFTER LANDING.  ODOR WAS CONCENTRATED IN CTR OF AREA BETWEEN AISLES AND OCCURED SHORTLY AFTER TOUCHDOWN FOR ABOUT 2 MINS.  UNABLE TO TRACE EVIDENTS.
